# SDR USAA2015013000005

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 40,291 hours, 23,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR DIFFICULT TO ARM.  FOUND DEBRIS IN GIRT ASSEMBLIES.  CLEANED & LUBRICATED ARMING MECHANISM.  SLIDE ARMING CHECKED OK.  OK FOR SERVICE.
